Couldn't find what you looking for?

TRY OUR SEARCH!

My 6years old neighbours son has very frequent episodes of seizures (atleast 4times daily) . The force always forces him forward on his forehead. He has been treating for the seizure for over 3 years and the episodes has not deceased much. He was on Topamax and Depakene 2ce daily and 1 aspirin. Now he's on Tegretol and Depakene and 1 aspirin 2ce . Do you think the seizures will ever stop? Do you this medication will help? Please respond!

Loading...

Children and teenagers are not supposed by any means to take an Aspirin - it can cause serious condition known as Reye's syndrome and anyways, aspirin is only a mild painkiller and anti inflammatory medication. Please do read the labels and warning for Aspirin carefully. If the seizures will stop or not depens on the reason that is causing them to happen, in the first place. Since your neighbor's son was prescribed Tegretol and Depakene, both medication for epilepsy, it is very hard to tell if the seizures will stop. Since medications are not working - if he still has the seizures even though is on the anti-seizure medications, it would be best if he could see a different doctor who will look into other options to treat his condition.
Reply

Loading...

Thank you for responding. He went for a nap one afternoon and had a stroke while asleep. He was on a life machine for over 2 weeks. The left side of his brain got damage. He couldn't walk or talk for for over a year. He still can't use his left hand and his left foot can hardly move. He also developed cataract in both eyes.
Reply

Loading...

My mlther took aspirin for years for her migrains/pain relief. Found out she was allergic to aspirin & it was making her wprse
Reply

Loading...